# SDR USAA010555

- Difficulty date: May 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Cracked
- Location: Bs 676
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER CRACKED 2 INCHES, BS 676, BETWEEN LBL 24 AND RBL 24, WL 206.  INSTALLED RE-INFORCEMENT CHANNELS PER EO 5791G632.  (M)
